Doctor insights on:
Tylenol Cold And Sinus
If i i took ibuprohen 800mg 3 hours ago, can I take tylenol cold and sinus night time medication now?
In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more
Was diagnosed with pleurisy a little while back. Now got told have a sinus infection starting is it ok to take tylenol cold and sinus?
Yes, may need AB: Pleurasy is inflammation of the Pleura; A covering of Lungs. It is painful with deep breathing. Sometimes you may have symptoms of Cough, Fever, Chest pain SOB. it can be managed with NSAID. Now if you are having Sinus infection, you can find Symptomatic relief with Tylenol Col-sinus. But may need antibiotic treatment ...Read more
I accidentally took tylenol cold and sinus with other cough medicine, now i can't sleep and have difficultly of breathing, what will i do?
Sinus med and insomn: Sinus medications can prevent you from sleeping. If you cannot sleep with coffee then you will not sleep with sinus meds (sudafed for example). For decongestant at night use Benadryl and use sudafed (or equivalent) only strictly in daytime. If you cough more at night than daytime then you need a brocho-dilator to open your airways to stop coughing. Good doctors do not prescribe cough sirop. ...Read more
I have had ear pain all day and took Tylenol cold and sinus at 4pm its almost 8pm and wanted to know if its safe to take.nyquil. this ear pain is bad?
I took aleve and was going to take Tylenol cold and sinus is it okay to take them so close together and with my reg meds synthroid valtrex floxitine ?
I'm having a sore throat (strep like symptoms) but when I take Tylenol Cold and Sinus meds it gets better. Should I still be seen at a clinic anyways?
The outside corner of my right eye is bright red. I'm taking Tylenol Cold for a sinus infection. Could that be the cause?
Not a cause: The fact that you're not feeling well may bring about associated viral mediated conjunctivitis, which may appear red, but usually goopy. The bright red spot may just be a bruise from rubbing your eyes. Some infections can cause bruising too. The Tylenol medication is not the cause though. Remember that if your eyes continue to be of concern, see an Eye MD to evaluate, esp., if no improvement. ...Read moreSee 1 more doctor answer
I have severe chest tightness from certain OTC meds: tylenol cold & sinus, Robitussin-DM are a few. No doctor/pharmacist seems to answers for me. Help?
- Talk to a doctor live online for free
- Tylenol cold and sinus ingredients
- Tylenol cold and sinus active ingredients
- Is tylenol cold and sinus safe during pregnancy?
- Ask a doctor a question free online
- Tylenol cold and sinus side effects
- Tylenol cold and sinus dosage
- Tylenol cold and sinus severe
- Tylenol cold and sinus recall
- Talk to a pharmacologist online for free